The paper is concerned with some properties of linear series on smooth plane curves; in fact, we study mainly the case of cubic curves. The main result describes the growth of the dimension of non complete linear series, generalizing to cubics a well known result of Gieseker, about linear series on the projective lines.

Chiantini, L. (2006). Non complete linear series on curves. RICERCHE DI MATEMATICA, 55, 93-104.

Non complete linear series on curves

CHIANTINI, LUCA
2006

Abstract

The paper is concerned with some properties of linear series on smooth plane curves; in fact, we study mainly the case of cubic curves. The main result describes the growth of the dimension of non complete linear series, generalizing to cubics a well known result of Gieseker, about linear series on the projective lines.
File in questo prodotto:
File Dimensione Formato  
0NonComplete.pdf

non disponibili

Tipologia: Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 186.08 kB
Formato Adobe PDF
186.08 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/8839
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo